# SDR KCSA061103

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FUSELAGE FRAME CRACKED AT WIRE STANDOFF NEAR STR 10L.
